# SDR SWIA202055228

- Difficulty date: November 6, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AT FS 453.00 TO FS 581.00 RBL 9.0.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED CABIN SEAT STRACK AT FS 453.00 TO FS 581.00 RBL 9.0, IAW CRJ 700 AMM 53-00-49-400-801 (CONFIG A15) TOOL ID: TUC 4606 DUE DATE: 31JAN 21.
